MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER
Catalog Number 33618
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the hospital user opened multiple catheters and these lot# are ref# (b)(4), lot #ngjx4260.Ref# (b)(4), lot# ngjz0361, lot#ngjx3010.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as there was no sufficient information to report the event.This report is being submitted as additional information.The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not completed due to a lack of information.Correction- d, f, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the hospital user opened multiple catheters and these lot# are ref#33618, lot #ngjx4260, ref#33420, lot# ngjz0361, lot#ngjx3010.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned attached two-photo sample noted one opened (without original packaging), used silicone foley.Visual inspection of the attached two-photo sample noted observed excessed powder on the catheter drainage eye.This does not meet specification per (b)(4), revision 36 which states "the product/assembly must be free of visible, lose or etched foreign matter, solvent spills, hair, etc".The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: b, d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the hospital user opened multiple catheters and these lot # are reference # (b)(4), lot # ngjx4260, reference # 33420, lot # ngjz0361, lot # ngjx3010.Per follow up information received via email on 25sep2025, it was reported that the customer received the email on august 14, 2025, "the complaint indicates that a photo sample has been provided, therefore, a physical sample is not needed (b)(6)" also, excess powder and crumb cannot be seen now.There was no patient involvement.

Brand Name
BARD® SILASTIC® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22535554
Report Number1018233-2025-05959
Device Sequence Number7903770
Product Code EZL
UDI-Device Identifier00801741020070
UDI-Public(01)00801741020070(11)250115(17)290228(10)NGJX4260
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33618
Device Lot NumberNGJX4260
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/18/2025
11/20/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/19/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown